Nystagmus is the name for when your eye makes rapid uncontrolled movements causing your vision to shake.
Anyone else have it? Causes include near sightedness which I have (very much so in the affected eye), but also anti-epilepsy drugs.
I'm on Lamotrigine which is an epilpsy drug, several othe rbipolar meds are anti-convulsants...
..so anyone else have this? Are you on one of the anti-epileptics?
More on Nystagmus
Today is the second anniversary of the fatal car wreck which took my son (35) and his wife leaving 3 young children (6, 4 and 8 months) orphaned. This morning all that still feels like the immaculate conception of triplets at the age of 65. I have taken to calling my only grandchildren, "Foster Kids" because the grandmother platitudes are hitting my heart like a harsh reminder of just how much we...
I talk to my pdoc Wednesday. It's via a zoom video call. So remotely. Which is perfect for my situation.I'm going to tell her I'm anxious and fearful most of the time. I feel like a raw nerve. I'm going to see if she can perscibe me something that will calm me down. I'm depressed, but not very depressed. I'll never do anything rash. I just need to not take everything so seriously. I've never...